# SDR WTAA970180

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Fuel Leak
- Location: Left
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BFL - LEFT ENGINE FUEL DRIPPING FROM OVERBOARD TUBE DURING START UP REPORTED BY RAMP PERSONNEL.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE INSPECTED ENGINE AND PERFORMED GROUND RUN.  NO FUEL LEAK NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
